A note on 4-rank densities

Files in This Item:
File Description SizeFormat 
product2.pdf184.72 kBAdobe PDFDownload
Title: A note on 4-rank densities
Authors: Osburn, Robert
Permanent link: http://hdl.handle.net/10197/7961
Date: 1-Sep-2004
Abstract: For certain real quadratic number fields, we prove density results concerning 4-ranks of tame kernels. We also discuss a relationship between 4-ranks of tame kernels and 4-class ranks of narrow ideal class groups. Additionally, we give a product formula for a local Hilbert symbol.
Type of material: Journal Article
Publisher: Canadian Mathematical Society
Journal: Canadian Mathematical Bulletin
Volume: 47
Start page: 431
End page: 438
Copyright (published version): 2004 Canadian Mathematical Society
Keywords: K-theoryGlobal fieldsQuadratic extensionsDensity theorems
DOI: 10.4153/CMB-2004-042-1
Language: en
Status of Item: Peer reviewed
Appears in Collections:Mathematics and Statistics Research Collection

Show full item record

SCOPUSTM   
Citations 50

2
Last Week
0
Last month
checked on Oct 11, 2018

Google ScholarTM

Check

Altmetric


This item is available under the Attribution-NonCommercial-NoDerivs 3.0 Ireland. No item may be reproduced for commercial purposes. For other possible restrictions on use please refer to the publisher's URL where this is made available, or to notes contained in the item itself. Other terms may apply.